Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 4, Issue 2, Pages 99-114
http://dx.doi.org/10.1155/S1024123X9800074X

On deterministic approximation of Markov processes by ordinary differential equations

1Institute of Control Sciences, Moscow, Russia
261 Moraine Street, #4, Belmont 02178, MA, USA

Received 25 September 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. I. Rozonoer, “On deterministic approximation of Markov processes by ordinary differential equations,” Mathematical Problems in Engineering, vol. 4, no. 2, pp. 99-114, 1998. https://doi.org/10.1155/S1024123X9800074X.